American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20.10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 30 found      Go to page: 1

[1] C. M. Weinbaum. The word and conjugacy problems for the knot group of any tame, prime, alternating knot . Proc. Amer. Math. Soc. 30 (1971) 22-26. MR 0279169.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] James McCool. The power problem for groups with one defining relator . Proc. Amer. Math. Soc. 28 (1971) 427-430. MR 0274563.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Ann Yasuhara. The solvability of the word problem for certain semigroups . Proc. Amer. Math. Soc. 26 (1970) 645-650. MR 0268257.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] J. W. Wamsley. The defiency of metacyclic groups . Proc. Amer. Math. Soc. 24 (1970) 724-726. MR 0258931.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Paul E. Schupp. On the substitution problem for free groups . Proc. Amer. Math. Soc. 23 (1969) 421-423. MR 0245657.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] R. G. Burns. A note on free groups . Proc. Amer. Math. Soc. 23 (1969) 14-17. MR 0252488.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Seymour Lipschutz. On the conjugacy problem and Greendlinger's eighth-groups . Proc. Amer. Math. Soc. 23 (1969) 101-106. MR 0251112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Abraham Karrass and Donald Solitar. On groups with one defining relation having an abelian normal subgroup. . Proc. Amer. Math. Soc. 23 (1969) 5-10. MR 0245656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Abraham Karrass and Donald Solitar. On finitely generated subgroups of a free group . Proc. Amer. Math. Soc. 22 (1969) 209-213. MR 0245655.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] K. I. Appel. On two variable equations in free groups . Proc. Amer. Math. Soc. 21 (1969) 179-184. MR 0257193.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] John Cossey and Alice Whittemore. On the Frattini subgroup . Proc. Amer. Math. Soc. 21 (1969) 699-702. MR 0241511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] William Emerson. Groups defined by permutations of a single word . Proc. Amer. Math. Soc. 21 (1969) 386-390. MR 0240176.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] K. I. Appel. One-variable equations in free groups . Proc. Amer. Math. Soc. 19 (1968) 912-918. MR 0232826.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] B. H. Mayoh. Groups and semigroups with solvable word problems . Proc. Amer. Math. Soc. 18 (1967) 1038-1039. MR 0228571.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Kunio Murasugi. Errata to: ``On the center of the group of a link'' . Proc. Amer. Math. Soc. 18 (1967) 1142. MR 0218435.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Robert J. Gregorac. A note on finitely generated groups . Proc. Amer. Math. Soc. 18 (1967) 756-758. MR 0215904.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Seymour Lipschutz. Generalization of Dehn's result on the conjugacy problem . Proc. Amer. Math. Soc. 17 (1966) 759-762. MR 0197541.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Roger C. Lyndon. Equations in free metabelian groups . Proc. Amer. Math. Soc. 17 (1966) 728-730. MR 0195929.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Seymour Lipschutz. Powers in eighth-groups . Proc. Amer. Math. Soc. 16 (1965) 1105-1106. MR 0181667.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Roger C. Lyndon. Grushko's theorem . Proc. Amer. Math. Soc. 16 (1965) 822-826. MR 0178073.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Kunio Murasugi. On the center of the group of a link . Proc. Amer. Math. Soc. 16 (1965) 1052-1057. MR 0185000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] L. Auslander and E. Schenkman. Free groups, Hirsch-Plotkin radicals, and applications to geometry . Proc. Amer. Math. Soc. 16 (1965) 784-788. MR 0180596.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Gerald Losey. A note on groups of prime power exponent satisfying an Engel congruence . Proc. Amer. Math. Soc. 15 (1964) 209-211. MR 0158932.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Seymour Lipschutz. An extension of Greendlinger's results on the word problem . Proc. Amer. Math. Soc. 15 (1964) 37-43. MR 0160808.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Elvira Strasser Rapaport. Groups of order $1$ . Proc. Amer. Math. Soc. 15 (1964) 828-833. MR 0167516.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] K. I. Appel and F. M. Djorup. On the group generated by a free semigroup . Proc. Amer. Math. Soc. 15 (1964) 838-840. MR 0168682.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Seymour Lipschutz. On powers of elements in $S$-groups . Proc. Amer. Math. Soc. 13 (1962) 181-186. MR 0146238.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Ruth Rebekka Struik. Notes on a paper by Sanov. II . Proc. Amer. Math. Soc. 12 (1961) 758-763. MR 0125869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Hermann V. Waldinger. A natural linear ordering of basic commutators . Proc. Amer. Math. Soc. 12 (1961) 140-147. MR 0144945.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Seán Tobin. Simple bounds for Burnside $p$-groups . Proc. Amer. Math. Soc. 11 (1960) 704-706. MR 0122870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 30 found      Go to page: 1